# SDR USAAF99028

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Passenger Doorwa
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - FOUND THE PASSENGER DOOR AND FORWARD SERVICE DOOR EMERGENCY EXIT MARKERS AND FLIGHT COMPARTMENT DOME LIGHT REMAIN ILLUMINATED AT ALL TIMES.  AIRCRAFT FERRIED TO PIT WHERE MAINTEANCE REPAIRED A BROKEN WIRE AT THE FORWARD EMERGENCY EXIT LIGHT.  (X)
